A numerical approach for solving boundary value problems for fractional differential equations using Shannon wavelet

Raghvendra Singh Chandel, Amardeep Singh, Devendra Chouhan

Abstract


In this paper, Shannon Wavelet Method (SWM) is proposed to approximate solutions for boundary value problems for fractional order differential equations. Shannon wavelets operational matrices of integration are utilized to approximate the solutions in the form of convergent series with easily computable terms. Numerical examples are provided to demonstrate the accuracy, efficiency and simplicity of the proposed Shannon wavelet method.

 


Full Text: PDF

How to Cite this Article:

Raghvendra Singh Chandel, Amardeep Singh, Devendra Chouhan, A numerical approach for solving boundary value problems for fractional differential equations using Shannon wavelet, Journal of Mathematical and Computational Science, Vol 6, No 6 (2016), 1085-1099

Copyright © 2016 Raghvendra Singh Chandel, Amardeep Singh, Devendra Chouhan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS